| Lot Number |
5188321 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient's infusion set's tubing got detached at the quick release.The patient observed insulin out of the tubing after changing the set.The patient had this issue with one set.No further information available.